RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 277, Pages 91–100 (Mi tm3385)  

This article is cited in 1 scientific paper (total in 1 paper)

Relatively unstable attractors

Yu. S. Ilyashenkoabcde, I. S. Shilinf

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b Independent University of Moscow, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
e Cornell University, Ithaca, NY, USA
f Moscow State University, Moscow, Russia

Abstract: There are different non-equivalent definitions of attractors in the theory of dynamical systems. The most common are two definitions: the maximal attractor and the Milnor attractor. The maximal attractor is by definition Lyapunov stable, but it is often in some ways excessive. The definition of Milnor attractor is more realistic from the physical point of view. The Milnor attractor can be Lyapunov unstable though. One of the central problems in the theory of dynamical systems is the question of how typical such a phenomenon is. This article is motivated by this question and contains new examples of so-called relatively unstable Milnor attractors. Recently I. Shilin has proved that these attractors are Lyapunov stable in the case of one-dimensional fiber under some additional assumptions. However, the question of their stability in the case of multidimensional fiber is still an open problem.

Funding Agency Grant Number
National Science Foundation 0700973
Russian Foundation for Basic Research 10-01-00739-a
10-01-93115-NTsNIL_a
This work was supported in part by the NSF (project no. 0700973), Russian Foundation for Basic Research (project no. 10-01-00739-a), and RFBR-CNRS (project no. 10-01-93115-NTsNIL_a).


Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 277, 84–93

Bibliographic databases:

UDC: 517.938
Received in December 2011

Citation: Yu. S. Ilyashenko, I. S. Shilin, “Relatively unstable attractors”, Mathematical control theory and differential equations, Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 277, MAIK Nauka/Interperiodica, Moscow, 2012, 91–100; Proc. Steklov Inst. Math., 277 (2012), 84–93

Citation in format AMSBIB
\Bibitem{IlyShi12}
\by Yu.~S.~Ilyashenko, I.~S.~Shilin
\paper Relatively unstable attractors
\inbook Mathematical control theory and differential equations
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 277
\pages 91--100
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052266}
\elib{http://elibrary.ru/item.asp?id=17759400}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 277
\pages 84--93
\crossref{https://doi.org/10.1134/S0081543812040074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309232900007}
\elib{http://elibrary.ru/item.asp?id=23960339}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904045443}


Linking options:
  • http://mi.mathnet.ru/eng/tm3385
  • http://mi.mathnet.ru/eng/tm/v277/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, “Multidimensional Bony Attractors”, Funct. Anal. Appl., 46:4 (2012), 239–248  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:276
    Full text:19
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019